Dynamic Regime Marginal Structural Mean Models for Estimation of Optimal Dynamic Treatment Regimes, Part II: Proofs of Results : The International Journal of Biostatistics Jump to ContentJump to Main Navigation
Show Summary Details

The International Journal of Biostatistics

Ed. by Chambaz, Antoine / Hubbard, Alan E. / van der Laan, Mark J.


IMPACT FACTOR 2015: 0.667
5-year IMPACT FACTOR: 1.188

SCImago Journal Rank (SJR) 2015: 0.495
Source Normalized Impact per Paper (SNIP) 2015: 0.180
Impact per Publication (IPP) 2015: 0.319

Mathematical Citation Quotient (MCQ) 2015: 0.04

99,00 € / $149.00 / £75.00*

Online
ISSN
1557-4679
See all formats and pricing

 


Select Volume and Issue
Loading journal volume and issue information...

Dynamic Regime Marginal Structural Mean Models for Estimation of Optimal Dynamic Treatment Regimes, Part II: Proofs of Results

Liliana Orellana1 / Andrea Rotnitzky2 / James M. Robins3

1Instituto de Cálculo, Universidad de Buenos Aires

2Universidad Torcuato Di Tella and Harvard School of Public Health

3Harvard School of Public Health

Citation Information: The International Journal of Biostatistics. Volume 6, Issue 2, ISSN (Online) 1557-4679, DOI: 10.2202/1557-4679.1242, March 2010

Publication History

Published Online:
2010-03-03

In this companion article to "Dynamic Regime Marginal Structural Mean Models for Estimation of Optimal Dynamic Treatment Regimes, Part I: Main Content" [Orellana, Rotnitzky and Robins (2010), IJB, Vol. 6, Iss. 2, Art. 7] we present (i) proofs of the claims in that paper, (ii) a proposal for the computation of a confidence set for the optimal index when this lies in a finite set, and (iii) an example to aid the interpretation of the positivity assumption.

Keywords: dynamic treatment regime; double-robust; inverse probability weighted; marginal structural model; optimal treatment regime; causality

Comments (0)

Please log in or register to comment.